Green's relations in a semiring
Portugaliae mathematica, Tome 29 (1970) no. 4, pp. 181-195
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1970__29_4_115127,
author = {Grillet, Mireille P.},
title = {Green's relations in a semiring},
journal = {Portugaliae mathematica},
pages = {181--195},
year = {1970},
volume = {29},
number = {4},
mrnumber = {0289583},
zbl = {0227.16029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1970__29_4_115127/}
}
Grillet, Mireille P. Green's relations in a semiring. Portugaliae mathematica, Tome 29 (1970) no. 4, pp. 181-195. http://geodesic.mathdoc.fr/item/PORMA_1970__29_4_115127/